# SDR DALA2016120409627

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 78,552 hours, 35,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25R  IN AFT CARGO COMPARTMENT BETWEEN FRAME 65 TO FRAME 66. REPLACED STRINGER 25R IN AFT CARGO COMPARTMENT BETWEEN FR 64 TO FR 67 AS PER SRM 51-72-11 AND DRAWING D53480020.
